Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    bigblanco is offline New Member
    Join Date
    May 2002
    Posts
    41

    BA Alchohol or infection?

    i'm using chinese sust and durabolin at 1cc each twice a week. each time the injection area gets very red(its been about1 week since the first shot). could this be from the high ba alchohol content or do you think it's an infection? anyway to know it's an infection for sure?

  2. #2
    XBiker's Avatar
    XBiker is offline Retired Vet
    Join Date
    Aug 2001
    Location
    Over there.
    Posts
    1,391

    Re: BA Alchohol or infection?

    Originally posted by bigblanco
    i'm using chinese sust and durabolin at 1cc each twice a week. each time the injection area gets very red(its been about1 week since the first shot). could this be from the high ba alchohol content or do you think it's an infection? anyway to know it's an infection for sure?
    That is a painful combo, as I know from experience. Your tissue is more than likely reacting to the BA content (which is high) in the sust and very high in the durabolin . Be thankful you are not shooting it twice a week.

  3. #3
    Dizzy's Avatar
    Dizzy is offline Banned
    Join Date
    Mar 2002
    Posts
    1,113
    If it was an infection it would be red, irritated, warm to the touch, and might be discolored or oozing from white blood cells fighting the infection (puss).

    X is probably right though...that is alot of ba your injecting...so that is probably the reason for the pain. It is hard for bacteria to live in that much alcohol...thus the reasoning behind it. Less infections. So if you were clean about your injections...your probably safe from abcesses.

  4. #4
    ironfist's Avatar
    ironfist is offline Elite Hall Of Fame ~ RIP ~
    Join Date
    Dec 2001
    Location
    In a cage near you...
    Posts
    4,723
    I concur with the other 2 guys...

  5. #5
    Ajax's Avatar
    Ajax is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,235
    If you start to run a fever--or the site stays red & swollen for more than 3-4 days, think about seeing a doctor, it might be an infection form unsterile products or injection procedure.

    Underground injectables scare the crap out of me. I would never inject anything that came from a lab with nobody (except the guy selling hte stuff) monitoring the quality of the product produced.

  6. #6
    andro is offline New Member
    Join Date
    May 2002
    Posts
    1
    i am on the same cycle right now( week 8 of 10). i tried 1 cc of each twice a week for the first 4 weeks in the quads and could barely walk. for the past 4 weeks i switched to .5 cc of each eod and have now pain at all. btw first cycle, up 30lbs.

  7. #7
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    I've posted about this before but the BA content in chinaman's prop is so high that it actually causes mild cellular/tissue damage at the injection site. I know this becuase after using it at 75mg/day for 5 weeks I was routinly pulling out a reddish brown secretion everytime I aspirated before injecting. It ended up that it was dead fat and blood cells that had gathered to help heal the damage.

    Oh yeah...I only injected my calf once, never again. It was bright red, VERY swollen and hot to touch for 6-7 days after the shot. If you have any more doubt ask Nathan and eye_candy. They have had simiular experiences.

  8. #8
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Pete got it. It's cause of **'s shit ass gear. IT's the BA content. My delt swole up for a week and a half and was slowly spreading to my wrist so I went to the doc and emergency. It wasn't an infection. You should KNOW if it's an infection. VERY red, VERY swollen, and EXTREMELY hot to the touch. Yours is probably mildly red, very swollen, and kinda hot to the touch. My main concern was that the swelling wsa so extreme that cutting off the circulation in my arm was a possibility so watch that type of thing. ?You can test with your arm by pushing down on your finger and seeing how long it takes for it to go from white back to red/pink. If it's the same as the aother arm you're fine, if it's much longer, go to a doc. ONOLY inject in your glutes or maybe quads.

  9. #9
    bigblanco is offline New Member
    Join Date
    May 2002
    Posts
    41

    Re: Re: BA Alchohol or infection?

    Originally posted by XBiker


    That is a painful combo, as I know from experience. Your tissue is more than likely reacting to the BA content (which is high) in the sust and very high in the durabolin. Be thankful you are not shooting it twice a week.
    i am shootin twice a week, i did my first shot in my quad and couldnt walk for over 10 days (it was swollen for about 12) i went to the doctor and he said the muscles had swollen up so much that there was no room for them to contract or expand. i had to stop the cycle till i was able to get to the gym (about 2 weeks). i'm no longer shooting in my quad but i think i'm going to have to soon cause i've been pushing back the injection days by one day at a time cause the glute isnt ready for another shot each time. both ass cheeks have been in lots of pain on a constant, just when it starts to feel ok it's time for another shot. so i'm thinking of throwing my quads in the mix and splitting the sust in one quad and the durabolin in the other and maybe even .25cc's lower each. i'll never use bathtub brew again, i've never had so much trouble before. I thought i could save a few bucks but look what happened.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •